# SDR SWAA051216

- Difficulty date: April 24, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 44,994 hours, 44,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10107451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY LOOSE AT ROW 1.  SECURED LIGHT ASSY PER MM.
